# SDR AALA20021121

- Difficulty date: July 23, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN AT STATION 1437 BETWEEN L3R AND L4R.  CUT OUT DAMAGE INSTALLED FILLER AND EXTERNAL DOUBLER PER SRM 53-01.  (M)
